# SDR 2WAA201807210001

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 56,352 hours, 37,181 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 596152659
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL270 TAIL COMPARTMENT TEMP HIGH ANNUNCIATOR LIGHT ON. FOUND PRIMARY HEAT EXCHANGER DUCT LEAKING. R&R PRIMARY HEAT EXCHANGER DUCT. NO LEAKS NOTED. OPS CHECK NORMAL.
